# SDR GTIA2024052838141

- Difficulty date: May 26, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N718NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11872
- Aircraft time: 305 hours, 128 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: False Indication
- Location: R Aft Overwing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DOOR R AFT OVERWING EXIT OPEN INDICATION IN FLIGHT ( ECAM DOOR PAGE INDICATIONS  OVERWING EMERGENCY EXITS – OPEN INDICATION )--
